# SDR FDKA200710282

- Difficulty date: October 27, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N832MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145310
- Aircraft time: 16,793 hours, 15,408 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM RON TPA (1533 PHX LCL) - PASSENGER DOOR FLAP WILL NOT CLOSE.  MX ADJUSTED DOOR.
